Jump to ContentJump to Main Navigation
Show Summary Details
More options …

International Journal of Nonlinear Sciences and Numerical Simulation

Editor-in-Chief: Birnir, Björn

Editorial Board: Armbruster, Dieter / Bessaih, Hakima / Chou, Tom / Grauer, Rainer / Marzocchella, Antonio / Rangarajan, Govindan / Trivisa, Konstantina / Weikard, Rudi

8 Issues per year


IMPACT FACTOR 2016: 0.890

CiteScore 2016: 0.84

SCImago Journal Rank (SJR) 2016: 0.251
Source Normalized Impact per Paper (SNIP) 2016: 0.624

Mathematical Citation Quotient (MCQ) 2016: 0.07

Online
ISSN
2191-0294
See all formats and pricing
More options …
Volume 19, Issue 2

Issues

An Efficient Method for the Numerical Solution of a Class of Nonlinear Fractional Fredholm Integro-Differential Equations

M. H. Heydari / H. Laeli Dastjerdi / M. Nili Ahmadabadi
Published Online: 2018-03-14 | DOI: https://doi.org/10.1515/ijnsns-2017-0097

Abstract

We introduce a mesh-free method, i.e., MLS collocation method for the numerical solution of a kind of nonlinear fractional Fredholm integro-differential equation. An error bound is provided for the proposed method which supports its convergence. Detailed numerical experiments approve its excellency in attaining the desired accuracy for a quite low computational cost. We have also compared linear basis with quadratic basis in terms of CPU time.

Keywords: MLS collocation method; nonlinear equation; fractional equation; Fredholm equation; integro-differential equation

MSC 2010: 45G10

References

  • [1]

    Abu Arqub O., El-Ajou A., Momani S., Constructing and predicting solitary pattern solutions for nonlinear time-fractional dispersive partial differential equations, J. Comput. Phys. 293 (2015), 385–399.CrossrefWeb of Science

  • [2]

    El-Ajou A., Abu Arqub O., Momani S., Approximate analytical solution of the nonlinear fractional KdV-Burgers equation: A new iterative algorithm, J. Comput. Phys. 293 (2015), 81–95.Crossref

  • [3]

    Podlubny I., Equations Fractional Differential. Academic Press, San Diego, 1999.

  • [4]

    Diethelm K., Ford N. J., Analysis of fractional differential equations, J. Math. Anal. Appl. 265 (2002), 229–248.CrossrefGoogle Scholar

  • [5]

    Mittal R. C., Nigam R., Solution of fractional calculus and fractional integro-differential equations by Adomian decomposition method, Int. J. Appl. Math. Mech. 4 (2008), 87–94.

  • [6]

    Arikoglu A., Ozkol I., Solution of fractional integro-differential equations by using fractional differential transfom method, Chaos, Solitons Fractals 40 (2009), 521–529.

  • [7]

    Rawashdeh E. A., Numerical solution of fractional integro-differential equations by collocation method, Appl. Math. Comput. 176 (2006), 1–6.Web of ScienceGoogle Scholar

  • [8]

    Diethelm K., An algorithm for the numerical solution of differential equations of fractional order, Elec. Transact. Numer. Anal. 5 (1997), 1–6.

  • [9]

    Abu Arqub O., Numerical solutions for the Robin time-fractional partial differential equations of heat and fluid flows based on the reproducing kernel algorithm, Int. J. Numer. Method. Heat & Fluid Flow (2017), doi:.Crossref

  • [10]

    Abu Arqub O., Fitted reproducing kernel Hilbert space method for the solutions of some certain classes of time-fractional partial differential equations subject to initial and Neumann boundary conditions, Comput. Math. Appl. 73 (2017), 1243–1261.CrossrefWeb of ScienceGoogle Scholar

  • [11]

    Turkyilmazoglu M., Solution of initial and boundary value problems by an effective accurate method, Int. J. Comput. Methods 14 (2) (2017), 1750069.CrossrefWeb of ScienceGoogle Scholar

  • [12]

    Turkyilmazoglu M., High-order nonlinear Volterra–Fredholm–Hammerstein integro-differential equations and their effective computation, Appl. Math. Comput. 247 (2014), 410–6.Web of Science

  • [13]

    Turkyilmazoglu M., An effective approach for numerical solutions of high-order fredholm integro-differential equations, Appl. Math. Comput. 227 (2014), 384–98.Web of Science

  • [14]

    Mirzaei D., Dehghan M., A meshless based method for solution of integral equations, Appl. Numer. Math. 60 (2010), 245–262.CrossrefWeb of ScienceGoogle Scholar

  • [15]

    Laeli Dastjerdi H., Maalek Ghaini F. M., Numerical solution of Volterra–Fredholm integral equations by moving least square method and Chebyshev polynomials, Appl. Math. Model. 36 (2012), 3283–3288.Web of ScienceCrossref

  • [16]

    Laeli Dastjerdi H., Maalek Ghaini F. M., The discrete collocation method for Fredholm-Hammerstein integral equations based on moving least squares method, Int. J. Comput. Math. 93 (8) (2016), 1347–1357.Web of ScienceCrossref

  • [17]

    Assari P., Adibi H., Dehghan M., A meshless method based on the moving least squares (MLS) approximation for the numerical solution of two-dimensional nonlinear integral equations of the second kind on non-rectangular domains, Numer. Algor. 67 (2014), 423– 455.CrossrefGoogle Scholar

  • [18]

    Shepard D., A two-dimensional interpolation function for irregularly-spaced data, in: Proceedings of the 1968 23rd ACM national conference, pp. 517–524, ACM.

  • [19]

    McLain D. H., Two dimensional interpolation from random data, Comput. J. 19 (2) (1976), 178–181.CrossrefGoogle Scholar

  • [20]

    McLain D. H., Drawing contours from arbitrary data points, Comput. J. 17 (4) (1974), 318–324.CrossrefGoogle Scholar

  • [21]

    Franke R. and Nielson G., Smooth interpolation of large sets of scattered data, Internat. J. Numer. Methods Engrg. 15 (11) (1980), 1691–1704.Crossref

  • [22]

    Lancaster P. and Salkauskas K., Surfaces generated by moving least squares methods, Math. Comp. 37 (155) (1981), 141–158.CrossrefGoogle Scholar

  • [23]

    Belytschko T., Lu Y. Y. and Gu L., Element-free Galerkin methods, Internat. J. Numer. Methods Engrg. 37 (2) (1994), 229–256.Crossref

  • [24]

    Fries T.-P. and Matthies H.-G., Classification and overview of meshfree methods, Department of Mathematics and Computer Science, Technical University of Braunschweig,2003.

  • [25]

    Babuška I., Banerjee U., Osborn J. E. and Zhang Q., Effect of numerical integration on meshless methods, Comput. Methods Appl. Mech. Engrg. 198 (2009), 2886–2897.CrossrefGoogle Scholar

  • [26]

    Zuppa C., Error estimates for moving least square approximations, Bull. Braz. Math. Soc. 34 (2) (2003), 231–249.CrossrefGoogle Scholar

About the article

Received: 2017-04-27

Accepted: 2017-12-30

Published Online: 2018-03-14

Published in Print: 2018-04-25


Citation Information: International Journal of Nonlinear Sciences and Numerical Simulation, Volume 19, Issue 2, Pages 165–173, ISSN (Online) 2191-0294, ISSN (Print) 1565-1339, DOI: https://doi.org/10.1515/ijnsns-2017-0097.

Export Citation

© 2018 Walter de Gruyter GmbH, Berlin/Boston. Copyright Clearance Center

Comments (0)

Please log in or register to comment.
Log in